Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 94, Number 4

All articles in this issue are freely accessible.

Left absolutely flat generalized inverse semigroups
Sydney Bulman-Fleming and Kenneth McDowell.
Proc. Amer. Math. Soc. 94 (1985), 553-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792259
On a theorem of Cohen and Montgomery
Michel Van den Bergh.
Proc. Amer. Math. Soc. 94 (1985), 562-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792260
Decomposition of graded modules
Cary Webb.
Proc. Amer. Math. Soc. 94 (1985), 565-571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792261
On trivial intersection of cyclic Sylow subgroups
Harvey I. Blau.
Proc. Amer. Math. Soc. 94 (1985), 572-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792262
The catenarian property of power series rings over a Prüfer domain
J. T. Arnold.
Proc. Amer. Math. Soc. 94 (1985), 577-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792263
Hermitian forms and the fibration of spheres
Paul Binding.
Proc. Amer. Math. Soc. 94 (1985), 581-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792264
The lower central series in some groups with the subnormal join property
Howard Smith.
Proc. Amer. Math. Soc. 94 (1985), 585-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792265
A prime ideal in a polynomial ring whose symbolic blow-up is not Noetherian
Paul C. Roberts.
Proc. Amer. Math. Soc. 94 (1985), 589-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792266
Test modules for projectivity
P. Jothilingam.
Proc. Amer. Math. Soc. 94 (1985), 593-596
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792267
Brauer group of fibrations and symmetric products of curves
Georges Elencwajg.
Proc. Amer. Math. Soc. 94 (1985), 597-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792268
A formal analogue of Hilbert’s Theorem $90$
R. Coleman.
Proc. Amer. Math. Soc. 94 (1985), 603-604
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792269
Consecutive primitive roots in a finite field. II
Stephen D. Cohen.
Proc. Amer. Math. Soc. 94 (1985), 605-611
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792270
On the well-posedness of a $C^{∞}$ Goursat problem for a partial differential operator of order greater than two
Jaime Carvalho e Silva.
Proc. Amer. Math. Soc. 94 (1985), 612-616
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792271
Fine embeddings of finite-dimensional subspaces of $L_{p},1≤p<2$, into $l^{m}_{1}$
Gideon Schechtman.
Proc. Amer. Math. Soc. 94 (1985), 617-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792272
A characterization of the invariant subspaces of direct sums of strictly cyclic algebras
Erik Rosenthal.
Proc. Amer. Math. Soc. 94 (1985), 624-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792273
Eventual disconjugacy of a linear differential equation. II
William F. Trench.
Proc. Amer. Math. Soc. 94 (1985), 629-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792274
On integral inequalities of Gronwall-Bellman type
Eutiquio C. Young.
Proc. Amer. Math. Soc. 94 (1985), 636-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792275
Convex functions and Fourier coefficients
Hann Tzong Wang.
Proc. Amer. Math. Soc. 94 (1985), 641-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792276
Three-space problem for locally uniformly rotund renormings of Banach spaces
G. Godefroy, S. Troyanski, J. Whitfield and V. Zizler.
Proc. Amer. Math. Soc. 94 (1985), 647-652
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792277
A differentially algebraic elimination theorem with application to analog computability in the calculus of variations
Lee A. Rubel and Michael F. Singer.
Proc. Amer. Math. Soc. 94 (1985), 653-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792278
High order coefficient estimates in the class $Σ$
Y. J. Leung and G. Schober.
Proc. Amer. Math. Soc. 94 (1985), 659-664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792279
The asymptotic-norming and the Radon-Nikodým properties are equivalent in separable Banach spaces
N. Ghoussoub and B. Maurey.
Proc. Amer. Math. Soc. 94 (1985), 665-671
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792280
On the Riesz-transforms along surfaces in $R^{3}$
A. El Kohen.
Proc. Amer. Math. Soc. 94 (1985), 672-674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792281
Paramétrisations boréliennes
Gabriel Debs.
Proc. Amer. Math. Soc. 94 (1985), 675-681
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792282
The atomic decomposition of Besov-Bergman-Lipschitz spaces
Geraldo Soares De Souza.
Proc. Amer. Math. Soc. 94 (1985), 682-686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792283
The topological spaces that support Haar systems
Scott McCullough and Daniel Wulbert.
Proc. Amer. Math. Soc. 94 (1985), 687-692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792284
A characterization theorem for bounded starshaped sets in the plane
Marilyn Breen.
Proc. Amer. Math. Soc. 94 (1985), 693-698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792285
Inequalities relating sectional curvatures of a submanifold to the size of its second fundamental form and applications to pinching theorems for submanifolds
Ralph Howard and S. Walter Wei.
Proc. Amer. Math. Soc. 94 (1985), 699-702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792286
Function spaces of low Borel complexity
J. Dijkstra, T. Grilliot, D. Lutzer and J. van Mill.
Proc. Amer. Math. Soc. 94 (1985), 703-710
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792287
On nonrigidity of harmonic maps into spheres
Gábor Tóth.
Proc. Amer. Math. Soc. 94 (1985), 711-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792288
The Hurewicz image of Ray’s elements in $MSp_{∗}$
Stanley O. Kochman.
Proc. Amer. Math. Soc. 94 (1985), 715-717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792289
Minimum eigenvalues for positive, Rockland operators
A. Hulanicki, J. W. Jenkins and J. Ludwig.
Proc. Amer. Math. Soc. 94 (1985), 718-720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792290
Recognizing $𝜎$-manifolds
James P. Henderson.
Proc. Amer. Math. Soc. 94 (1985), 721-727
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792291
Isolated chain recurrent points for one-dimensional maps
Louis Block and John E. Franke.
Proc. Amer. Math. Soc. 94 (1985), 728-730
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792292
Dense periodicity on the interval
Marcy Barge and Joe Martin.
Proc. Amer. Math. Soc. 94 (1985), 731-735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792293
On the Radon-Nikodým property in Banach lattices
Elias Saab.
Proc. Amer. Math. Soc. 94 (1985), 736-737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792294
American Mathematical Society